Definable continuous selections of set-valued maps in o-minimal expansions of the real field

Tom 65 / 2017

Saronsad Sokantika, Athipat Thamrongthanyalak Bulletin Polish Acad. Sci. Math. 65 (2017), 97-105 MSC: Primary 03C64; Secondary 03C98, 26B05, 54C65. DOI: 10.4064/ba8130-10-2017 Opublikowany online: 8 November 2017

Streszczenie

Let $T$ be a set-valued map from a subset of $\mathbb {R}^n$ to $\mathbb {R}^m$. Suppose $(\mathbb {R};+,\cdot ,T)$ is o-minimal. We prove that (1) if for every $x\in \mathbb {R}^n$, each connected component of $T(x)$ is convex, then $T$ has a continuous selection if and only if $T$ has a continuous selection definable in $(\mathbb {R};+,\cdot ,T)$; (2) if $n=1$ or $m=1$, then $T$ has a continuous selection if and only if $T$ has a continuous selection definable in $(\mathbb {R};+,\cdot ,T)$.

Autorzy

  • Saronsad SokantikaDepartment of Mathematics and Computer Science
    Faculty of Science
    Chulalongkorn University
    Bangkok 10330, Thailand
    e-mail
  • Athipat ThamrongthanyalakDepartment of Mathematics and Computer Science
    Faculty of Science
    Chulalongkorn University
    Bangkok 10330, Thailand
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek